Das Hausdorff-Maß von Cantormengen.


Mathematische Annalen (1971)

  • Volume: 193, page 7-20
  • ISSN: 0025-5831; 1432-1807/e

How to cite


WEGMANN, Helmut. "Das Hausdorff-Maß von Cantormengen.." Mathematische Annalen 193 (1971): 7-20. <http://eudml.org/doc/182701>.

author = {WEGMANN, Helmut},
journal = {Mathematische Annalen},
pages = {7-20},
title = {Das Hausdorff-Maß von Cantormengen.},
url = {http://eudml.org/doc/182701},
volume = {193},
year = {1971},

AU - WEGMANN, Helmut
TI - Das Hausdorff-Maß von Cantormengen.
JO - Mathematische Annalen
PY - 1971
VL - 193
SP - 7
EP - 20
UR - http://eudml.org/doc/182701
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.